# SDR REXA2019102821561

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 26,723 hours, 17,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY MAIN CABIN DOOR HAS BURNT OUT LIGHT
PLACING LIGHTED EXIT SIGN ON DEFFERAL IAW MEL 33-51-1E, MMO2 UPDATED,PLACARD INSTALLED, MOC#14332 NOTIFIED CAT(E)***** RELAMPED CABIN FLOOR FLOODLIGHT REF CRJ900 AMM 33-51-11. OPS TEST GOOD. MM02 UPDATED, PLACARD REMOVED, MOC NOTIFIED #96184
